# SDR AUS20030187

- Difficulty date: February 13, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Computer
- Condition: Faulty
- Location: Fuel Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 ENGINE THRUST MANAGEMENT SYSTEM (TMS) COMPUTER FAULTY.
